On cyclic codes of length pnℓm over a finite field Online publication date: Wed, 08-Jun-2016
by Anuradha Sharma
International Journal of Information and Coding Theory (IJICOT), Vol. 3, No. 3, 2016
Abstract: Let p, ℓ be distinct odd primes, q be a prime power with gcd(q, p) = gcd(q, ℓ) = 1, and m, n be positive integers. In this paper, we determine all self-orthogonal and complementary-dual cyclic codes of length pnℓm over the finite field 𝔽q with q elements. We also illustrate our results with some examples.
Online publication date: Wed, 08-Jun-2016
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Information and Coding Theory (IJICOT):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email email@example.com